Has anyone ever had ringing in the ears as a side effect of Cozaar?
- 26 Aug 2010 by smoothjazz
- cozaar, high blood pressure, hypertension, side effect
8 Sep 2010
Ringing in the eras have not been reported with taking of Cozaar, if it is too bothersome you must ask your doc/pharmacist who prescribed the med to alter the dose or give you an alternate which dose not cause this as an side effect, please take care & be well!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Does anyone else on sub experience this? I have high blood pressure and i'm on meds for it. Ever since i've started taking sub i started ...
3 answers • 3 Apr 2010 •
I was prescribed Enalapril Maleate for high blood pressure, and after a month I developed the side effect of ringing in my ears. I have now been off ...
1 answer • 4 Jun 2010 •
i have been taking alpha blockers and benazeperil all of which cause erectile dysfunction and decrease in my sex life, does cozaar cause erectile ...
1 answer • 27 Aug 2010 •
Under 'side effects contact doctor immediatly' its warns of ringing in the ears. If the ringing is occasional or constant? Is there a risk ...
1 answer • 25 Feb 2011 •
... was prescribed atenolol it only lowered the pulse not the blood pressure and now I am suffering from what feels like a lot of pressure in my ...
2 answers • 4 Apr 2013 • 1 star